# SDR REXA2013040800618

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 17,638 hours, 15,119 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 621 BULKHEAD WEB AT WL 107 APPROX LINTEL FITTING CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
